# SDR SWAA2022112171187

- Difficulty date: November 15, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1675 INOP. / [01] REMOVED; REPLACED; AND PERFORMED GOOD INSTALLATION TEST OF EMERGENCY LIGHTS BATTERY PACK M1675 PER AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION #1
